Hi, i received my first round of accutane (40mg) tablets today. I am due to get married may 31st 2013 and i am worried that i will suffer adverse side affects that won't be cleared by that time (hair loss, skin redness and dryness etc). i think i would be due to finish treatment around 10th may. Would it be possible to stop after 4.5 months to give myself 6 weeks to allow the accutane to get out of my system? i realise i won't be able to wax etc but i would like to dye hair, bleach arm hair etc
Prescribed Accutane Today (November 23rd) - Getting Married Next May - Possible Long Term Side Affects?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 1
Discuss with the prescribing physician
This question really is best discussed with the physician who prescribed your medication. I would not recommend simply discontinuing therapy part way through your treatment without advising your doctor. That being said, no one can guarantee that if you experience any side effects from Isotretinoin that they will clear up within a given time period. However, there are two pieces of advice I think I can offer that may prove helpful: 1) the goal of isotretinoin therapy is to reach a certain cumulative dosage. If you interrupt your therapy for a month or so then resume therapy again, your results probably won't be altered very much. 2) many physicians, in an effort to reduce side effects, will treat a patient with a lower daily dose of medicine. However, this means it will take a longer course of therapy to reach the desired cumulative dose.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.